# SDR ANCF2023011060031

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N793AV
- Make and model: Boeing 787-8
- Aircraft serial: 37511
- Aircraft time: 23,077 hours, 2,975 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Message
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH AFTER L/G DOWN AND FLAPS 20 SELECTED EICAS MESSAGES FLAPS PRIMARY AND SLATS PRIMARY FAULT WERE SHOWN.      BASED ON EO N° EOD-B78-29-0012 R-00  STEP L,  -  AMM: 20-11-00-00A-030A  AND  AMM: 20-10-09-00A-720A  LEFT WING INBOARD FIXES FAIRING EDGE  - PRESSURE OPERATED CHECK VALVE,  THE RE-TORQUE OF THE TUBES ASSY  (ID-652Z1591-92  -  ID-652Z1591-89 -   ID-652Z1591-93 -  ID-652Z1591-94 -   ID-652Z1591-95 ) WERE PERFORMED. LEAK TEST WITH CENTER HYDRAULIC SYSTEM WAS PERFORMED; NO LEAKS WERE FOUND.  IAW AMM: 32-32-14-00A-720 STEP:D INSTALLATION TEST -- THE CMCF SPECIAL FUNCTION : 32 LANDING GEAR ACTUATION SYSTEM, LANDING GEAR ALLOW  NORMAL CLOSE. WAS PERFORMED SATISFACTORY. NO LEAKS WERE FOUND.
